# SDR SWAA2024031453727

- Difficulty date: February 19, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N246LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32507
- Aircraft time: 58,395 hours, 35,184 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: NOTREPORTED
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE LOCATED IRSS 140 RT WING 2024-123400<[01] REPLACED ANGLE TRAILING EDGE LOCATED IRSS 140 RT WING IAW B737-700 SRM 51-10-02 ITEM 9;[02] REPLACED ANGLE TRAILING EDGE LOCATED IRSS 140 RT WING IAW B737-700 SRM 51-10-02 ITEM 9 SEE INDIVIDUAL SIGNOFF BELOW;[03] CERTIFIED STEP 2 COMPLETED
